MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. PRESSURE RATED EXT SET, IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. PRESSURE RATED EXT SET, IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ5303
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, poor connection; it connected firmly but rotated backward during use.Additional information: how can i identify the failure? check rotation when connected.Was the failure identified during priming or infusion? if during infusion, how long after the infusion started? at the time of connection please confirm what substance was being infused at that time.Unknown at present was there any harm to the patient? none.Was the amount injected insufficient? no, we were not told that.

Brand Name
PRESSURE RATED EXT SET, IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24729428
Report Number9616066-2026-00840
Device Sequence Number9214514
Product Code FPA
UDI-Device Identifier10885403230561
UDI-Public(01)10885403230561
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5303
Device Lot Number25069072
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown